On relations between a Priori bounds for measures on configuration spaces

Kondratiev Y, Kuna T, Kutoviy O (2004)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 7(2): 195-213.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
Some a priori bounds for measures on configuration spaces are considered. We establish relations between them and consequences for corresponding measures (such as support properties etc.). Applications to Gibbs measures are discussed.
Erscheinungsjahr
Zeitschriftentitel
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Band
7
Ausgabe
2
Seite(n)
195-213
ISSN
PUB-ID

Zitieren

Kondratiev Y, Kuna T, Kutoviy O. On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2004;7(2):195-213.
Kondratiev, Y., Kuna, T., & Kutoviy, O. (2004). On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 7(2), 195-213. doi:10.1142/S0219025704001578
Kondratiev, Y., Kuna, T., and Kutoviy, O. (2004). On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 7, 195-213.
Kondratiev, Y., Kuna, T., & Kutoviy, O., 2004. On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 7(2), p 195-213.
Y. Kondratiev, T. Kuna, and O. Kutoviy, “On relations between a Priori bounds for measures on configuration spaces”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 7, 2004, pp. 195-213.
Kondratiev, Y., Kuna, T., Kutoviy, O.: On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 7, 195-213 (2004).
Kondratiev, Yuri, Kuna, Tobias, and Kutoviy, Oleksandr. “On relations between a Priori bounds for measures on configuration spaces”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 7.2 (2004): 195-213.